logo AFST
Real cohomology groups of the space of nonsingular curves of degree 5 in ℂℙ 2
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 14 (2005) no. 3, pp. 395-434.
@article{AFST_2005_6_14_3_395_0,
     author = {Gorinov, Alexei G.},
     title = {Real cohomology groups of the space of nonsingular curves of degree 5 in $\mathbb {CP}^{2}$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {395--434},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 14},
     number = {3},
     year = {2005},
     doi = {10.5802/afst.1097},
     zbl = {1088.55012},
     mrnumber = {2172585},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1097/}
}
TY  - JOUR
AU  - Gorinov, Alexei G.
TI  - Real cohomology groups of the space of nonsingular curves of degree 5 in $\mathbb {CP}^{2}$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
DA  - 2005///
SP  - 395
EP  - 434
VL  - Ser. 6, 14
IS  - 3
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1097/
UR  - https://zbmath.org/?q=an%3A1088.55012
UR  - https://www.ams.org/mathscinet-getitem?mr=2172585
UR  - https://doi.org/10.5802/afst.1097
DO  - 10.5802/afst.1097
LA  - en
ID  - AFST_2005_6_14_3_395_0
ER  - 
Alexei G. Gorinov. Real cohomology groups of the space of nonsingular curves of degree 5 in $\mathbb {CP}^{2}$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 14 (2005) no. 3, pp. 395-434. doi : 10.5802/afst.1097. https://afst.centre-mersenne.org/articles/10.5802/afst.1097/

[1] Arnold (V.I. ). - On some topological invariants of algebraic functions , Transact. (Trudy) of Moscow Math. Society , 21, p. 27-46, 1970. | MR 274462

[2] Vassiliev ( V.A.). - How to calculate homology groups of spaces of nonsingular algebraic projective hypersurfaces in CPn, Proc. Steklov Math. Inst., vol. 225, p. 121-140, 1999. | MR 1738399 | Zbl 0981.55008

[3] Vassiliev ( V.A. ). - Topology of complements of discriminants , Phasis, Moscow, 1997 (in Russian).

[4] Peters (C.A.M. ), Steenbrink( J.H.M.). - Degeneration of the Leray spectral sequence for certain geometric quotients, Moscow Math. J. , Vol. 3, n° 3, 2003, p. 1085-1095. | Zbl 1049.14035

[5] Shafarevich ( I.R.). - Basic Algebraic Geometry 1, Springer-Verlag, Berlin, 1994. | MR 1328833 | Zbl 0797.14001

Cité par Sources :